# SDR COMA0760174

- Difficulty date: February 10, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 32,070 hours, 30,200 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 468
- Condition: Faulty
- Location: Nlg
- Part time: 22,928 hours, 21,797 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5184 - DURING BUF APPROACH RECEIVED A LANDING GEAR DOWN DISAGREE CAUTION, ABORTED APPROACH, THEN LANDED WITHOUT INCIDENT ON SECOND ATTEMPT.  REPLACED THE NLG PRIORITY VALVE.
